Previous |  Up |  Next

Article

MSC: 53B05, 53B20
Keywords:
Manifold; affine connection; Riemannian connection; Lorentzian connection; Killing vector field; locally homogeneous space
Summary:
We discuss metrizability of locally homogeneous affine connections on affine 2-manifolds and give some partial answers, using the results from [Arias-Marco, T., Kowalski, O.: Classification of locally homogeneous affine connections with arbitrary torsion on 2-dimensional manifolds. Monatsh. Math. 153 (2008), 1–18.], [Kowalski, O., Opozda, B., Vlášek, Z.: A classification of locally homogeneous connections on 2-dimensional manifolds vis group-theoretical approach. CEJM 2, 1 (2004), 87–102.], [Vanžurová, A.: On metrizability of locally homogeneous affine connections on 2-dimensional manifolds. Arch. Math. (Brno) 49 (2013), 199–209.], [Vanžurová, A., Žáčková, P.: Metrizability of connections on two-manifolds. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 48 (2009), 157–170.].
References:
[1] Arias-Marco, T., Kowalski, O.: Classification of locally homogeneous affine connections with arbitrary torsion on 2-dimensional manifolds. Monatsh. Math. 153 (2008), 1–18. DOI 10.1007/s00605-007-0494-0 | MR 2366132 | Zbl 1155.53009
[2] Kobayashi, S., Nomizu, K.: Foundations of Differential Geometry I, II. Wiley-Intersc. Publ., New York, Chichester, Brisbane, Toronto, Singapore, 1991.
[3] Kowalski, O., Opozda, B., Vlášek, Z.: Curvature homogeneity of affine connections on two-dimensional manifolds. Coll. Math. 81, 1 (1999), 123–139. MR 1716190 | Zbl 0942.53019
[4] Kowalski, O., Opozda, B., Vlášek, Z.: A Classification of Locally Homogeneous Affine Connections with Skew-Symmetric Ricci Tensor on 2-Dimensional Manifolds. Monatsh. Math. 130 (2000), 109–125. DOI 10.1007/s006050070041 | MR 1767180 | Zbl 0993.53008
[5] Kowalski, O., Opozda, B., Vlášek, Z.: A classification of locally homogeneous connections on 2-dimensional manifolds vis group-theoretical approach. CEJM 2, 1 (2004), 87–102. MR 2041671
[6] Mikeš, J., Stepanova, E., Vanžurová, A.: Differential Geometry of Special Mappings. Palacký University, Olomouc, 2015. MR 3442960 | Zbl 1337.53001
[7] Mikeš, J., Vanžurová, A., Hinterleitner, I.: Geodesic Mappings and Some Generalizations. Palacký University, Olomouc, 2009. MR 2682926 | Zbl 1222.53002
[8] Olver, P. J.: Equivalence, Invariants and Symmetry. Cambridge Univ. Press, Cambridge, 1995. MR 1337276 | Zbl 0837.58001
[9] Opozda, B.: A classification of locally homogeneous connections on 2-dimensional manifolds. Diff. Geom. Appl. 21 (2004), 173–198. DOI 10.1016/j.difgeo.2004.03.005 | MR 2073824 | Zbl 1063.53024
[10] Singer, I. M.: Infinitesimally homogeneous spaces. Comm. Pure Appl. Math. 13 (1960), 685–697. DOI 10.1002/cpa.3160130408 | MR 0131248 | Zbl 0171.42503
[11] Vanžurová, A., Žáčková, P.: Metrization of linear connections. Aplimat, J. of Applied Math. (Bratislava) 2, 1 (2009), 151–163.
[12] Vanžurová, A., Žáčková, P.: Metrizability of connections on two-manifolds. Acta Univ. Palacki. Olomuc., Fac. rer. nat., Math. 48 (2009), 157–170. MR 2641956 | Zbl 1195.53023
[13] Vanžurová, A.: On metrizability of locally homogeneous affine connections on 2-dimensional manifolds. Arch. Math. (Brno) 49 (2013), 199–209. MR 3159333
[14] Vanžurová, A.: On metrizability of a class of 2-manifolds with linear connection. Miskolc Math. Notes 14, 3 (2013), 311–317. MR 3144100 | Zbl 1299.53034
Partner of
EuDML logo